# SDR 2010FA0000626

- Difficulty date: June 19, 2010
- Submitted: June 23, 2010
- Operation: General aviation
- Aircraft: N124BP
- Make and model: Lear 45LEAR
- Aircraft serial: 45113
- Aircraft time: 5,711 hours, 4,425 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rvdt
- Part number: 6627503000019
- Part serial: A0433
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AMBER CAS INFLIGHT.
